# SDR IPXA10561162

- Difficulty date: June 24, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 184N100114
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT HORIZ STAB L/E PANEL 342BR HAS NICK ON EXTERNAL LOWER SURFACE 6" INBD FROM OTBD END OF PANEL.  BLENDED DAMAGE TREATED SURFACE AND FILLED TO CONTURE IAW ER 10-3304.
